MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 80/9 PCC

QUICK-SET® PARADIGM®; QUICK-SET 80/9 PCC
Lot Number 5206453
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).It was reported that the patient had high blood glucose level reported to be 277 mg/dl (2.77 g/l) and there was a detachment between infusion set's tubing and the catheter.Upon investigation of the returned used device (1 tubing), it was found that the tubing was detached from the tubing connector.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 80/9 PCC
MDR Report Key8806225
Report Number3003442380-2019-01633
Device Sequence Number2693841
Product Code FPA
UDI-Device Identifier05705244006577
UDI-Public05705244006577
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/01/2021
Device Lot Number5206453
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2018
Initial Report FDA Received Date07/19/2019
Patient Sequence Number1